# SDR DALA13027933218

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR66-68 Y1292, UPPER FLANGE, NUTPLATES & HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 BLEND SIZE: L=1.6" W=1" D=.035" ORG MATERIAL .087" FOUND TO BE OUT OF LIMIT IAW TRM 53-41-15 FIG 1.  REPLACED WITH NEW FLOOR SUPPORT BETWEEN FR 66 -68, Y1292 IAW TRM 53-21-01 & SRM 51-42-11.
